MAUDE Adverse Event Report: ARTHREX, INC. PEEK SWIVELOCK C,4.75X19.1MM; BIO SOFT TISSUE FIXATN FASTNR

ARTHREX, INC. PEEK SWIVELOCK C,4.75X19.1MM; BIO SOFT TISSUE FIXATN FASTNR
Model Number PEEK SWIVELOCK C,4.75X19.1MM
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/29/2025
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2025, it was reported by an arthrex's employee via an email that for 1 unit of ar-2324pslc, suture anchor, peek-swivelock® c, 4.75 x 19.1 mm, vented, the anchor broke during insertion.This was detected during an arthroscopic rotator cuff repair and reconstruction surgery on (b)(6) 2025.The procedure was completed successfully by using another new ar-2324pslc.There were no patient harm and no secondary procedure needed.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Complaint allegation is not confirmed.Visual inspection noted that the eyelet of the suture anchor, peek-swivelock® c, 4.75 x 19.1 mm, vented, was broken off, and a piece of the base remains inside the shaft.The suture was frayed around the eyelet.No issues were identified with the peek screw.Functional testing was not performed due to the damage to the device.Per dfu-0087-eo - g.Precautions - 3.Make sure to use the recommended drill bit or punch to create the bone socket.4.Pushlock and swivelock suture anchors only: during anchor insertion, ensure that the angle of anchor insertion is coaxial to that of the previously prepared bone socket.The most likely cause for the reported failure can be attributed to user error of the device due to improper bone preparation, misalignment insertion, and/or prying/leveraging of the device during insertion.

Brand Name
PEEK SWIVELOCK C,4.75X19.1MM
Common Device Name
BIO SOFT TISSUE FIXATN FASTNR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23378401
Report Number1220246-2025-04803
Device Sequence Number8824401
Product Code MAI
UDI-Device Identifier00888867026919
UDI-Public(01)00888867026919(11)241021(17)290930(10)15334769
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K203495
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 03/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPEEK SWIVELOCK C,4.75X19.1MM
Device Catalogue NumberAR-2324PSLC
Device Lot Number15334769
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/21/2025
Supplement Date Received by Manufacturer02/25/2026
Initial Report FDA Received Date10/24/2025
Supplement Report FDA Received Date03/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/21/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown